MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER
Model Number ZM-530PA
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nurse manager reported that the zm transmitter was not displaying the heart rate (hr) at the central nurse's station (cns).There were three other zm transmitters with the same issue on the same cns (reported in tickets (b)(4).They were functioning normally for approximately 45 minutes prior to the call.The nurses reported seeing a "check electrodes" error message on three of the devices.The problem initially started with two teles and had since expanded to four.They tried removing and re-inserting the batteries and swapped the ecg cables, but the issue persisted.They were using a mixture of nk and non-nk accessories.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: central nurse's station (cns): model #: pu-621ra serial #: (b)(6) device manufacturer data: 01/16/2015 unique identifier (udi) #: (b)(4) returned to nihon kohden: na.
 
Event or Problem Description
The nurse manager reported that the zm transmitter was not displaying the heart rate (hr) at the central nurse's station (cns).No patient harm was reported.

Brand Name
ZM-530PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24280430
Report Number8030229-2026-06193
Device Sequence Number8579923
Product Code DRT
UDI-Device Identifier04931921115091
UDI-Public(01)04931921115091
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-530PA
Device Catalogue NumberZM-530PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS (PU-621RA)
Patient SexUnknown